# SDR 97ZZZM726

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Worn
- Location: Nr 1 Propeller
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

AT TAKEOFF, NR 1 ENGINE HAD UNCONTROLLABLE FLUCTUATIONS OF PLUS/MINUS 500 RPM.  SHUT DOWN ENGINE AND RETURNED TO MAKE LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED BRUSHBLOCK AND OPERATION THEN NORMAL.  (M)
